Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Antidepressants cause reduced sexual drive - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I am currently taking anti depressants, I am 21, married, Since taking these tablets I have suddenly got almost no sex drive. It is starting to cause real problems in my marriage and I don't know what to do about it. I don't want to stop taking the tablets as I still feel I am suffering with depression
User :   ?
Doctor :   Hi
User :   hello
Doctor :   How can I help you?
Doctor :   I am reading your query
Doctor :   Yes the anti depressants can cause such sexual problems
User :   what can I do about it
Doctor :   There are newer antidepressants which can have no effects on sex
Doctor :   Please find out with your treating Doctor about them
Doctor :   Some times the depression alone can cause probelms with sex
User :   will my libido come back staight away?
User :   oh ok
Doctor :   Check with your Doctor if it is the tablets or the disease itself that is causing the problem
User :   thank you
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor